Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Bextra

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-02-2005, 06:00 AM
New user
Guest
 
Posts: n/a
Default No Subject

My husband has suffered from lower and mid back pain for a few years now. He has never taken anything more than just tylenol, and motrin for pain releif. Recently the pain started bothering him more than usual so we decided it was time that he went to the doc's to see if there was something more that could be done. After examining him he said it simply looked like a pulled muscle kind of problem and told him to try some samples of Bextra for a week to see if it helped at all. No info was given to us about possible side effects. I wanted to learn more about this drug since I had never heard about anyone else taking it. The internet has alot of information and truthfully some of it was a bit alarming to say the least. The first night he took it, he took only 10 mg. Woke up feeling fine. Last night he took 20mg as the Doc had recommended. In the middle of the night he woke up saying he felt like his heart was racing and he couldn't sleep. My husband has never had any symptom of heart racing before so I definitely think it is due to the Bextra. I'm worried about him continuing to take this especially after reading the comments from other users. He also has a history of stomach ulcers and gastritis and that definitely worries me since I've read that it can cause sudden bleeding ulcers. Yikes! I'm certainly on the fence about this med.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:02 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.